IJPAM: Volume 97, No. 3 (2014)


M.F. Borges$^{1,2}$, J.A.P.F. Marão$^{2}$, F.S. Costa$^{3}$, J. Coelho$^{3}$
$^{1}$UNESP - São Paulo State University
S.J. Rio Preto Campus
15054-000, São José do Rio Preto, BRAZIL
$^{2}$Department of Mathematics
Federal University of Maranhão - São Luís-MA
65085-580, Maranhão, BRAZIL
$^{3}$Department of Mathematics and Informatic
State University of Maranhão - São Luís-MA
65000-001, Maranhão, BRAZIL

Abstract. The present work has the scope to show the relationship between four three-dimensional waves. This fact will be made in the form of coupling, using for it the Cauchy-Riemann conditions for quaternionic functions [#!BorgesZeMarcio!#], through certain Laplace's equation in [#!MaraoBorgesLP!#]. The coupling will relate those functions that determine the wave as well as their respective propagation speeds.

Received: December 13, 2013

AMS Subject Classification: 30G99, 30E99

Key Words and Phrases: coupling, coupling wave equations in three dimensional space

Download paper from here.

DOI: 10.12732/ijpam.v97i3.1 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 97
Issue: 3
Pages: 263 - 271

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).